# SDR FDEA202010032480

- Difficulty date: October 3, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA783187
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION AND CRACKS ON FLOOR SUPPORT BRACKET AT INBOARD AND OUTBOARD ENDS AT FWD BULKHEAD STA 1781 RBL 16, MARKED NR 4.  REPAIRED THE AFT CARGO FLOOR SUPPORT BRACKET, IN REF TO DWG AFA7831 & SRM 51-31-01 VOL 2.
